On Some $CR$-Submanifolds of $(n - 1)$ $CR$-Dimension in a Complex Projective Space
Commun. Korean Math. Soc. 1998 Vol. 13, No. 1, 85-94
Jung-Hwan Kwon
Taegu University
Abstract : The purpose of this paper is to give some characterizations of $n$-dimensional $CR$-submanifolds of $(n-1)$ $CR$-dimension immersed in a complex projective space $CP^{(n+p)/2}$ with Fubini-Study metric and we study an $n$-dimensional compact, orientable, minimal $CR$-submanifold of $(n-1)$ $CR$-dimension in $CP^{(n+p)/2}$.
Keywords : $CR$-submanifold, $CR$-dimension, Maximal $J$-invariant subspace, Shape operator, Normal, Minimal
MSC numbers : 53C40 , 53C42
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd